# SDR P5CA0300897

- Difficulty date: July 11, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 55,207 hours, 10,401 cycles
- System (JASC): 2701 · Control Column Section
- Part: Plate
- Part number: 6604291
- Condition: Defective
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT CNTRL CK, FELT A THUMP AND CLICK IN LEFT TURN - FORE AND AFT MOVEMENTS.  REMOVED CAPT CONTROL COLUMN -REMOVED AND REPLACED PLATE ASSY - REINSTALLED COLUMN AND TESTED NRML IAW AMM 27-31-04/05.
